# SDR QXEA2015120900638

- Difficulty date: November 29, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL NR 5, PN 85338210-109 REQUIRES REPLACEMENT.  REMOVED SPLICES AT SEAT TRACK NR 5 AND NR 6 FS X102.0, Y9.250, PN 85338216-101 AND 85338215-101.  INSTALLED SPLICES AT SEAT TRACK NR 5 AND NR 6 AT FS X102.0, Y9.250, PN 85338216-101 AND PN 85338215-101, REF SRM 51-42-05-02-01 AND 51-40-15, REPAIR 01.  REMOVED GROUND WIRE AT SEAT TRACK NR 5, FS X-14.0, Y9.250. INSTALLED GROUND WIRE AT SEAT TRACK NR 5 FS X-37.8 AND Y-9.250 REF SRM 51-41-00. REMOVED WIRE BRACKET ASSY AT FS X103.0, Y9.25 COMMON SEAT TRACK NR 5. INSTALLED WIRE BRACKET ASSY AT FS X103.0 Y9.25 COMMON TO SEAT TRACK NR 5 AND NR 6 REF SRM 51-42-05, REPAIR 01. REMOVED, 9 TOTAL, WIRE BUNDLES COMMON TO SEAT TRACK NR 5 FROM FS X2.0 TO FS X116.0. INSTALLED 9EA WIRE BUNDLES COMMON TO SEAT TRACK NR 5 FROM FS X 2.0 TO FS XX116.0 REF WM 20-12-10 PGS.201-210.  REMOVED SEAT TRACK NR 5, PN 85328210-109.  REF SRM 51-42-05-02-01 AND SRM 51-41-00-00-01. INSTALLED SEAT TRACK NR 5, PN 85328210-119, REF SRM 51-42-05-02-01. 51-41-00 STRUCTURAL IDENT -01, 51-40-15, REPAIR 01 AND DWG 85328201, REV D. DRILLED AND LOCATED HOLES COMMON TO SEAT TRACK NR 5 FROM FS-39.8 TO 102.5, REF SRM 51-40-07-02-01. LOCATED, DRILLED AND INSTALLED BRACKET AT FS X-29.0 COMMON TO SEAT TRACK NR 5, REF SRM 51-40-07, REPAIR 01 AND 51-42-05-002-01.  INSTALLED FASTENERS COMMON TO SEAT TRACK NR 5 FROM FS -39.8 TO 96.5 REF SRM 51-40-15/51-41-00/51-42-05.  PERFORMED BONDING CHECK ON BONDING CABLES AT FS -38.0 Y9.25, REF AMM 51-80-00-760-830.  BOND CHECK GOOD.  RESTORED FINSIHED REF SRM 51-25-10.
